# SDR USAA2014082800010

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 59,116 hours, 21,647 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS UNABLE TO DISARM LT FWD OVERWING SLIDE FROM INSIDE CABIN.  RESET PLUNGER IS FROZEN IN ARMED POSITION.  CLEANED PIN ON LT FWD OVERWING ESCAPE HATCH.  LUBRICATED PIN & REINSTALLED HATCH IAW AMM 52-21-11-400-001A.
